# SDR DL757061046

- Difficulty date: December 19, 2006
- Submitted: December 21, 2006
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 53,862 hours, 24,908 cycles
- Engine: Pwa PW2037
- Engine time: 55,762 hours, 27,224 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Nr 1
- Part time: 55,762 hours, 27,224 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: C

## Discrepancy

STRONG ODOR ON T/OFF ROLL WITH FORWARD LAV SMOKE DETECTOR CHIRPING, 10-15 SECONDS SMELL DISSIPATED BUT IS STILL DETECTABLE.  MX INSPECTED ENGINE.  FOUND EVIDENCE OF OIL LEAK FWD CLOSED ENGINE COWLING SERVICED LEFT ENGINE WITH 10 PINTS.  PREPARED A/C FOR FERRY FLIGHT, ALL PAPERWORK COMPLETE.  INSP NR 1 ENG, FOUND EVIDENCE OF POOLING OIL, 1 TO 2 TSP INTO 2.5 BEARING AREA BETWEEN FAN BLADES NAD IGV AT 6 O`CLOCK.  REPLACED NR 1 ENG PER TRANS 6T103.
